# SDR YENA2025101401028

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,427 hours, 637 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 2 Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. (ETOPS) "ENG 2 TURB COOL FAULT ECAM AFTER LANDING. ( TCC/TACC VALVE )REF L/P 4502538 ITEM #2 R/R ON ENG #2 EEC WIRING HARNESS (W03). PERFORMED OPS TEST NO. 15 IAW AMM 73-21-00-710-809-A. ALL BITE CHECK OK. NO FAULTS NOTED. MDDR CLEARED  PLACARD REMOVED. MX-4 UPDATED."
